Journal of Applied Mathematics

Three-Step Fixed Point Iteration for Generalized Multivalued Mapping in Banach Spaces

Zhanfei Zuo

Full-text: Open access

Abstract

The convergence of three-step fixed point iterative processes for generalized multivalued nonexpansive mapping was considered in this paper. Under some different conditions, the sequences of three-step fixed point iterates strongly or weakly converge to a fixed point of the generalized multivalued nonexpansive mapping. Our results extend and improve some recent results.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 235120, 11 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495044

Digital Object Identifier
doi:10.1155/2012/235120

Mathematical Reviews number (MathSciNet)
MR2880851

Zentralblatt MATH identifier
1235.65052

Citation

Zuo, Zhanfei. Three-Step Fixed Point Iteration for Generalized Multivalued Mapping in Banach Spaces. J. Appl. Math. 2012 (2012), Article ID 235120, 11 pages. doi:10.1155/2012/235120. https://projecteuclid.org/euclid.jam/1355495044


Export citation